| Model Number |
20005D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Eye Injury (1845); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The system was evaluated by a field service engineer (fse) who checked system, moved beam to new spot on sesam, checked gel depth and checked energy output.System meets factory specifications.A review of the records related to this equipment that included labeling, manual, and risk documentation reviews for this equipment was performed.Equipment labeling provides possible complications that can be caused by the surgical/treatment procedure being performed.The trend review shows that there is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.There was no product deficiency identified.All pertinent information available to johnson & johnson surgical vision has been submitted.
Event or Problem Description
It was reported that patient had a vertical gas breakthrough.Doctor decided to abort the treatment.No patient injury and/or complications were reported.